MathSciNet Relay Station
MathSciNet bibliographic data
MR2678971 41A30 (41A46 42C40)
Devore, Ronald; Ron, Amos Approximation using scattered shifts of a multivariate function. Trans. Amer. Math. Soc. 362 (2010), no. 12, 6205–6229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement